MAUDE Adverse Event Report: Medline Industries LP MEDLINE; LIFT,PATIENT,ELECTRIC,400LB CAPACITY

Medline Industries LP MEDLINE; LIFT,PATIENT,ELECTRIC,400LB CAPACITY
Catalog Number MDS400ELB
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lift that has a burning smell coming from the battery compartment while in use.
 
Additional Manufacturer Narrative
It was reported that the lift that has a burning smell coming from the battery compartment while in use.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,ELECTRIC,400LB CAPACITY
Manufacturer (Section D)
Medline Industries LP
three lakes dr
northfield IL 60093
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093
MDR Report Key50912606
Report Number1417592-2026-51760
Device Sequence Number5778011
Product Code FSA
UDI-Device Identifier10193489019247
UDI-Public10193489019247
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS400ELB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown